# SDR ASAA2017122923061

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,509 hours, 11,820 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Out Of Tolerance
- Location: Egt System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A NR2 ENGINE FAULT MESSAGE  77-10852,  THE BOTTOM RIGHT EGT SIGNAL IS OUT OF RANGE, ECONOMIC FAULT,  ACFT GROUNDED.  PERFORMED EEC BITE IAW FIM 73-00, TASK 801.  NO FAULTS FOUND IN RECENT FAULTS OR FAULT HISTORY. PERFORMED INITIAL EVAL PER FIM 77-21 TASK 802, COMPARISON BETWEEN T495 PROBES S1-S4 S2-S3 WITHIN LIMITS.
